# SDR NYBA971

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83086
- Make and model: Bell 206B
- Aircraft serial: 914
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Assy
- Part number: 206030111003
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ASSY IS CORRODED. SUPPORT REPLACED
